MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 270 ML

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 270 ML
Model Number PM015-A
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 03-mar-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the third of three reports.Refer to 2026095-2020-00029 for the first event.Refer to 2026095-2020-00030 for the second event.Fill volume: unknown, flow rate: unknown, procedure: caesarian section (c-section), cathplace: unknown.It was reported the catheter "snapped off" in the patient¿s c-section wound.The catheter stretched and snapped.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 270 ML
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9782043
Report Number2026095-2020-00031
Device Sequence Number714526
Product Code BSO
UDI-Device Identifier10680651137132
UDI-Public10680651137132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM015-A
Device Catalogue Number101371303
Device Lot Number0002986472
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/03/2020
Patient Sequence Number1